×

zbMATH — the first resource for mathematics

Fixed point method for set-valued functional equations. (English) Zbl 06817747
Summary: In this paper, we introduce a set-valued cubic functional equation and a set-valued quartic functional equation and prove the Hyers-Ulam stability of the set-valued cubic functional equation and the set-valued quartic functional equation by using the fixed point method.

MSC:
47H10 Fixed-point theorems
54C60 Set-valued maps in general topology
39B52 Functional equations for functions with more general domains and/or ranges
47H04 Set-valued operators
91B44 Economics of information
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aczél, J., Dhombres, J.: Functional Equations in Several Variables. Cambridge Univ. Press, Cambridge (1989) · Zbl 0685.39006
[2] Aoki, T, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Jpn., 2, 64-66, (1950) · Zbl 0040.35501
[3] Arrow, KJ; Debreu, G, Existence of an equilibrium for a competitive economy, Econometrica, 22, 265-290, (1954) · Zbl 0055.38007
[4] Aubin, J.P., Frankowska, H.: Set-Valued Analysis. Birkhäuser, Boston (1990) · Zbl 0713.49021
[5] Aumann, RJ, Integrals of set-valued functions, J. Math. Anal. Appl., 12, 1-12, (1965) · Zbl 0163.06301
[6] Cardinali, T; Nikodem, K; Papalini, F, Some results on stability and characterization of \(K\)-convexity of set-valued functions, Ann. Polon. Math., 58, 185-192, (1993) · Zbl 0786.26016
[7] Cascales, T; Rodrigeuz, J, Birkhoff integral for multi-valued functions, J. Math. Anal. Appl., 297, 540-560, (2004) · Zbl 1066.46037
[8] Castaing, C., Valadier, M.: Convex Analysis and Measurable Multifunctions, Lect. Notes in Math., vol. 580. Springer, Berlin (1977) · Zbl 0346.46038
[9] Cădariu, L., Radu, V.: Fixed points and the stability of Jensen’s functional equation. J. Inequal. Pure Appl. Math. 4(1), Art. ID 4 (2003) · Zbl 0095.34302
[10] Cădariu, L; Radu, V, On the stability of the Cauchy functional equation: a fixed point approach, Grazer Math. Ber., 346, 43-52, (2004) · Zbl 1060.39028
[11] Cădariu, L., Radu, V.: Fixed point methods for the generalized stability of functional equations in a single variable. Fixed Point Theory Appl. 2008, Art. ID 749392 (2008)
[12] Debreu, G.: Integration of correspondences. In: Proceedings of Fifth Berkeley Symposium on Mathematical Statistics and Probability, Vol. II, Part I, pp. 351-372 (1966) · Zbl 0040.35501
[13] Diaz, J; Margolis, B, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Am. Math. Soc., 74, 305-309, (1968) · Zbl 0157.29904
[14] Eshaghi Gordji, M; Khodaei, H; Rassias, JM, Fixed point methods for the stability of general quadratic functional equation, Fixed Point Theory, 12, 71-82, (2011) · Zbl 1213.39026
[15] Eshaghi Gordji, M; Park, C, The stability of a quartic type functional equation with the fixed point alternative, Fixed Point Theory, 11, 265-272, (2010) · Zbl 1208.39036
[16] Eshaghi Gordji, M., Savadkouhi, M.B.: Stability of a mixed type cubic-quartic functional equation in non-Archimedean spaces. Appl. Math. Lett. 23, 1198-1202 (2010) · Zbl 1204.39028
[17] Gǎvruta, P, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184, 431-436, (1994) · Zbl 0818.46043
[18] Hess, C.: Set-valued integration and set-valued probability theory: an overview. In: Handbook of Measure Theory, vols. I, II, North-Holland, Amsterdam (2002) · Zbl 1022.60011
[19] Hindenbrand, W.: Core and Equilibria of a Large Economy. Princeton Univ. Press, Princeton (1974)
[20] Hyers, DH, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. USA, 27, 222-224, (1941) · Zbl 0061.26403
[21] Hyers, D.H., Isac, G., Rassias, ThM: Stability of Functional Equations in Several Variables. Birkhäuser, Basel (1998) · Zbl 0907.39025
[22] Isac, G; Rassias, ThM, On the Hyers-Ulam stability of \(ψ \)-additive mappings, J. Approx. Theory, 72, 131-137, (1993) · Zbl 0770.41018
[23] Isac, G; Rassias, ThM, Stability of \(ψ \)-additive mappings: applications to nonlinear analysis, Internat. J. Math. Math. Sci., 19, 219-228, (1996) · Zbl 0843.47036
[24] Jun, K; Kim, H, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl., 274, 867-878, (2002) · Zbl 1021.39014
[25] Klein, E., Thompson, A.: Theory of Correspondence. Wiley, New York (1984)
[26] Lee, K.: Stability of functional equations related to set-valued functions (preprint) · Zbl 1112.39025
[27] Lee, S; Im, S; Hwang, I, Quartic functional equations, J. Math. Anal. Appl., 307, 387-394, (2005) · Zbl 1072.39024
[28] McKenzie, LW, On the existence of general equilibrium for a competitive market, Econometrica, 27, 54-71, (1959) · Zbl 0095.34302
[29] Miheţ, D; Radu, V, On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl., 343, 567-572, (2008) · Zbl 1139.39040
[30] Mirzavaziri, M; Moslehian, MS, A fixed point approach to stability of a quadratic equation, Bull. Braz. Math. Soc., 37, 361-376, (2006) · Zbl 1118.39015
[31] Moslehian, MS; Najati, A, An application of a fixed point theorem to a functional inequality, Fixed Point Theory, 10, 141-149, (2009) · Zbl 1184.39012
[32] Nikodem, K, On quadratic set-valued functions, Publ. Math. Debrecen, 30, 297-301, (1984) · Zbl 0537.39002
[33] Nikodem, K, On jensen’s functional equation for set-valued functions, Radovi Mat., 3, 23-33, (1987) · Zbl 0628.39013
[34] Nikodem, K, Set-valued solutions of the Pexider functional equation, Funkcialaj Ekvacioj, 31, 227-231, (1988) · Zbl 0698.39007
[35] Nikodem, K.: \(K\)-Convex and \(K\)-Concave Set-Valued Functions. Zeszyty Naukowe Nr., vol. 559, Lodz (1989)
[36] Park, C, A fixed point approach to the stability of additive functional inequalities in \(RN\)-spaces, Fixed Point Theory, 12, 429-442, (2011) · Zbl 1242.39034
[37] Park, C.: Generalized Hyers-Ulam-Rassias stability of quadratic functional equations: a fixed point approach. Fixed Point Theory Appl. 2008, Art. ID 493751 (2008) · Zbl 0964.39026
[38] Piao, YJ, The existence and uniqueness of additive selection for \((α , β )\)-\((β ,α )\) type subadditive set-valued maps, J. Northeast Norm. Univ., 41, 38-40, (2009)
[39] Popa, D.: Additive selections of \((α , β )\)-subadditive set-valued maps. Glas. Mat. Ser. III 36(56), 11-16 (2001) · Zbl 1039.28013
[40] Radu, V, The fixed point alternative and the stability of functional equations, Fixed Point Theory, 4, 91-96, (2003) · Zbl 1051.39031
[41] Rassias, JM, On approximation of approximately linear mappings by linear mappings, Bull. Sci. Math., 108, 445-446, (1984) · Zbl 0599.47106
[42] Rassias, JM, Refined Hyers-Ulam approximation of approximately Jensen type mappings, Bull. Sci. Math., 131, 89-98, (2007) · Zbl 1112.39025
[43] Rassias, JM; Rassias, MJ, Asymptotic behavior of alternative Jensen and Jensen type functional equations, Bull. Sci. Math., 129, 545-558, (2005) · Zbl 1081.39028
[44] Rassias, ThM, On the stability of the linear mapping in Banach spaces, Proc. Am. Math. Soc., 72, 297-300, (1978) · Zbl 0398.47040
[45] Rassias, ThM (ed.): Functional Equations and Inequalities. Kluwer Academic, Dordrecht (2000) · Zbl 0945.00010
[46] Rassias, ThM, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl., 251, 264-284, (2000) · Zbl 0964.39026
[47] Rassias, ThM, On the stability of functional equations and a problem of Ulam, Acta Math. Appl., 62, 23-130, (2000) · Zbl 0981.39014
[48] Ulam, S.M.: Problems in Modern Mathematics, Chapter VI, Science edn. Wiley, New York (1940)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.